# SDR UPS96421127

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND CRACK IN FRAME SHEAR TIE AT STRINGER CUTOUT CORNER BS 1520, S27 RT.  STOP DRILLED CRACK AND REPAIRED FRAME SHEAR TIE AT STRINGER CUTOUT CORNER ACC SRM 53-10-04 FIG 39.
